# SDR GTIA2015092701373

- Difficulty date: September 27, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 3,810 hours, 1,708 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE LOW PRESSURE.  SERVICED R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
